Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
UGC Protocol Part 1
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(2), JUL-DEC 2019
Page No. : 563-569, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00057.2 (Communicated and edited by Jyotindra C. Prajapati (Editor). Typeset in Latex by Ayman She- hata (Editor). Received July 10, 2019 / Revised August 22, 2019 / Accepted September 17, 2019. Online First Published on Decembe

Solution of the Volterra integro-differential equations by the triple Elzaki transform

Adil Mousa1 and Tarig M. Elzaki2
Author’s Affiliation : 1. Department of Mathematics, Faculty of Science and Technology, Omdurman Islamic University, Khartoum, Sudan. 2. Department of Mathematics, Faculty of Sciences and Arts-Alkamil, University of Jeddah, Jeddah, Saudi Arabia. 1. E-mail: [email protected] , 2. E-mail: [email protected]

Corresponding Author : Adil Mousa,
E-Mail:-[email protected]


In this paper we discuss the application of the various properties of the triple Elzaki transform to solve the linear Volterra integro-differential equations in three dimensions.

2010 Mathematics Subject Classification:  34A12, 35R09, 45D05, 45D99, 45K05, 45 K99.


Triple Elzaki transform, Inverse Triple Elzaki transform, partial integro-differential equations, Upadhyaya transform, triple Upadhyaya transform.
Download Now

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us